# SDR CA040322002

- Difficulty date: March 19, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 58,447 hours
- Engine: Pwa JT8D9A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller Cam
- Part number: 693741810
- Condition: Sheared
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB OUT, CREW HEARD A LOUD BANG AND FELT A CORRESPONDING PRESSURE BUMP. UPON RETURNING TO THE APRON, IT WAS DISCOVERED THAT THE AFT UPPER GUIDE ROLLER ON THE MAIN ENTRANCE DOOR HAD SHEARED OFF. AFTER INSPECTING THE DOOR, THE CREW ELECTED TO CONTINUE THE FLIGHT UNPRESSURIZED. THE A/C RETURNED TO A MAINTENANCE FACILITY WHERE THE DOOR WAS REPLACED.
